<< Previous Topic | Next Topic >>Return to Forum  

Bad experience with ACCUTANE

January 21 2006 at 10:39 AM
No score for this post
Erica  (Login ericalynn1181)
from IP address 70.174.41.150

 
I know how devastating it is to have bad skin. I've had horrible acne for 12 years now. I thought Accutane was going to be my miracle cure. I was scared because of all the crazy side effects, but I thought that NONE of them could be worse than having acne. Unfortunately, I was wrong. See, Accutane affects everybody differently, but I literally starting going mental on this drug. Only while on day 10 was I hallucinating and having fits of intense and disabling paranoia. I was so scared to leave my bed that I peed in the cup on my nightstand. I couldn't drive because I was afraid that someone was going to jump out from behind my seat and I had a reoccurring vision of a woman choking me that I would get flashbacks of from time to time. I began to become afraid of everything. I even wanted to work overtime at work because I was afraid to go home by myself. Never ever have I had psychological issues such as these ones and I never saw day 11 of Accutane. My doctor immediately took me off the drug and I am currently waiting for the drug to run its course through my body. Does this happen to everyone? Absolutely not. However, do your research because I wouldnt wish my experiences on anybody. Type Accutane and Hallucinations in the same search engine and see how many articles come up of cases such as mine. Look at the # of suicides and psychotic episodes of people taking Accutane. It is most definitely a miracle drug for acne, but in my experience--beauty was not worth my mental health. Good luck to you.

 
Scoring disabled. You must be logged in to score posts.Respond to this message   
AuthorReply
Jordan
(no login)
205.146.53.7

Re: Bad experience with ACCUTANE

No score for this post
October 23 2006, 8:47 PM 

Oh my god. I'm sorry to hear that, is everything ok? fortunatly accutane has been very nice to me. i've been on it for two months now and so far my only side effect is dry skin and lips, which are very tolerable.

 
Scoring disabled. You must be logged in to score posts.Respond to this message   
 
  << Previous Topic | Next Topic >>Return to Forum  
Find more forums on HealthCreate your own forum at Network54
 Copyright © 1999-2017 Network54. All rights reserved.   Terms of Use   Privacy Statement